# SDR ASMF201510018

- Difficulty date: September 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737-800
- Aircraft serial: 36699
- Aircraft time: 3,657 hours, 1,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 873202
- Condition: Failed
- Location: Nlg
- Part time: 3,657 hours, 1,520 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE PSEU LIGHT TURNED ON.  PERFORMED BITE TO PSEU IAW FIM 32-61 TASK 804 PROCEDURE, SHOWING FAILURE CODES 32-61103, D10982 PIN 9, 2 & MSG NOSE LKD & S0846 FAIL SAFE, SO THE WIRING WAS VERIFIED IAW WDM 32-64-11.  THE NLG LOCK SENSOR S0846 WAS REPLACED IAW AMM 32-61-41, TESTED CORRECT.
